Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Headache, lower rib cramps, mood swings, appetite loss, frequent fights. Taking Depo. Reason, treatment?

I am 19 years old. Female. I m 5 3 and way from 108-116 never weighed more. I ve always been athletic. But I have recently moved in with my boyfriend and we fight kinda regularly lately. And for me. I have started having headaches , cramps in my lower rib area( bad cramp for about 20 secs), I m having mood swings like crazy, and I have no appitete what-so-ever. I could probably go a whole day without eating but of corse I make myself eat the most I can before I feel sick, which is like 3 bits of whatever I m eating. I uses to eat 3 meals a day and snacks in between. I m not pregnant. I m on depo I dk if all this information is nessasary. Please help!
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
If I were your treating doctor for this problem ( not disease ) , I would come up with these measures , these include.
1 You are not a diseased person , it is the habit of an individual which develops tension in her or his life. You can firm this thing with holiday from your work ( from these circumstances ).you will feel relax, try to adjust the condition.
2 Take buclizine hydrochloride syrup and tablets which will improve your appetite and you will feel relax.
Once appetite will improve perhaps ,there will not any tension.
3 If above measure fails, consult a psychiatrist and get his opinion.
Hope you will deal according to situation. Good luck . Dr. HET
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor